MathSciNet Relay Station
MathSciNet bibliographic data
MR1189792 (95a:22009) 22E30 (22E45 58G10)
Galina, Esther; Vargas, Jorge Eigenvalues and eigenspaces for the twisted Dirac operator over ${\rm SU}(N,1)$ and ${\rm Spin}(2N,1)$. Trans. Amer. Math. Soc. 345 (1994), no. 1, 97–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement